# SDR N6WA2024020801

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10280
- Aircraft time: 33,475 hours, 24,063 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S7251B4300
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LUMINESCENCE STRIP MISSING ON RH SIDE. INSTALLED PHTOTLIMINESENT STRIP BY SERVICE DOOR IAW CRJ 550 AMM 11-30-03.
